Nurofen Express 256mg Caplets Pack of 12

Nurofen Express 256mg Caplets Pack of 12

Nurofen Express 256mg Caplets Pack of 12

£2.99 Save: £0.27 RRP: £3.26

This product is typically dispatched within 3-5 working days from date of order and is not suitable for our next day delivery service.

Brand: Nurofen
Code: 3395019
Weight: 175g

Description

Nurofen Express 256mg - Targets pain twice as fast as standard Nurofen tablets.

 

Nurofen Express 256mg Caplets are for the effective relief of:

 

  • headaches, backache, period pain, dental pain, neuralgia (nerve pain) and migraine
  • muscle pain, rheumatic pain
  • symptoms of colds and flu, high temperature (fever)

 

NUROFEN Express 256mg Caplets contains Sodium Ibuprofen, which belongs to a group of medicines known as non-steroidal anti-inflammatory drugs (NSAIDs).

 

NSAIDs provide relief by changing the body's response to pain, swelling and high temperature.

 

This product also contains a form of ibuprofen which breaks down easily in the body. This makes it easier for the body to absorb it into the bloodstream and so gets to the source of pain quickly.

Directions

How to take Nurofen Express 256mg Caplets

 

Adults and children of 12 years and older:

 

  • Take 2 caplets with water, then if necessary take 1 or 2 caplets every 4 hours. leave at least 4 hours between doses. Do not exceed 6 caplets in 24 hours.

 

Not suitable for children under 12 years.

 

If symptoms persist or worsen, or if new symptoms occur, consult your doctor or pharmacist.

 

If you take too many caplets by mistake, contact your doctor or pharmacist straight away. If symptoms persist or if the pain or fever worsens, or if new symptoms occur, consult your doctor or pharmacist.

 

This product is intended for short term use only. You should take the lowest dose for the shortest time necessary to relieve your symptoms. You should not take for longer than 10 days unless your doctor tells you to.

 

KEEP ALL MEDICINES OUT OF REACH AND SIGHT OF CHILDREN.

PLEASE READ ALL PRODUCT PACKAGING AND LABELS PRIOR TO USE.

Warnings

BEFORE TAKING THIS MEDICINE

 

You should not take NUROFEN Express 256mg Caplets if:

 

  • you have had an allergic reaction to aspirin, ibuprofen, any other NSAIDs or any of the ingredients (see section 6 for further information).
  • you have had a worsening of asthma, allergic rash or an itchy runny nose when taking ibuprofen, aspirin or similar medicines.
  • you have had severe liver, kidney or heart problems.
  • you have (or have had two or more episodes of) a stomach ulcer, perforation or bleeding.
  • you are under 12 years of age.

 

Ask your doctor before taking NUROFEN Express 256mg Caplets if:

 

  • you have high blood pressure.
  • you have asthma or have suffered from asthma.
  • you know you have kidney, heart, bowel or liver problems.
  • you have a condition known as Systemic Lupus Erythematosus (SLE) -an illness which affects your immune system. It causes joint pain, skin changes and problems with other parts of your body.
  • you have been told to limit the amount of sodium in your diet.
  • you are taking any medication.
  • you are pregnant or breast-feeding.

 

KEEP ALL MEDICINES OUT OF REACH AND SIGHT OF CHILDREN.

PLEASE READ ALL PRODUCT PACKAGING AND LABELS PRIOR TO USE.

Ingredients

Each caplet contains:

256mg of the active ingredient ibuprofen (as sodium dihydrate).

Also contains:

Croscarmellose sodium (E468), xylitol (E967), microcrystalline cellulose (E460), magnesium stearate (E572), colloidal anhydrous silica (E551), carmellose sodium (E466), talc (E553b), acacia spray dried (E414), sucrose, titanium dioxide (E171), macrogol6000 powder, Black ink (contains shellac (E904), iron oxyde black (El72), soya lecithin (E322) and Antifoam DC1510).

You may also like